# SDR ASAA2017051720799

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 27,789 hours, 8,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM AT EXIT TO L1 BROKEN. GROUNDED - YES. FOUND TO BE EMERGENCY LIGHT LENS. REMOVED AND INSTALLED NEW LENS. OK FOR SERVICE.
